# SDR IXXA05SMN295S

- Difficulty date: December 29, 2005
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: T/E Flap
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, LT WING OUTBD VANE FWD HOLES ELONGATED, XOLDO 66.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05586 DATE 12-28-05, SEMAN DWG NR ED 4121 DATE 12-23-05 AND EO SEMAN NR 20051452 DATE 12-28-05. REMOVED FASTENERS IAW DC-8 SRM 51-1-21. REMOVED AREA IAW SEMAN DWG ED-4121. PERFORMED NDT INSPECT IAW DC-8 NDT IAW DC-8 NDT SPM PART 06-10-01-001. FAB`D REPAIR DOUBLER (ALCLAD 7075 T6 0.071) + FILLER (ALCLAD 7075 T6 0.063”) + INTERNAL DOUBLER (ALCLAD 7075 T6 0.063”) IAW SEMAN DWG NR ED 4121. CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS INTERNAL PART IAW DC-8 SRM 51-1-8B. INSTALLED REPAIR PARTS IAW SEMAN DWG ED 4121, DC-8 SRM 51-1-21, DC-8 SRM 51-3-0, DC-8 SRM 51-1-20D AND DC-8 SRM 51-3-1 (TQ).
